Geodesics on S2 and periodic points of annulus homeomorphisms.
Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 403-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__108_2_144001,
author = {John Franks},
title = {Geodesics on {S2} and periodic points of annulus homeomorphisms.},
journal = {Inventiones mathematicae},
pages = {403--418},
year = {1992},
volume = {108},
number = {2},
zbl = {0766.53037},
url = {http://geodesic.mathdoc.fr/item/IM_1992__108_2_144001/}
}
John Franks. Geodesics on S2 and periodic points of annulus homeomorphisms.. Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 403-418. http://geodesic.mathdoc.fr/item/IM_1992__108_2_144001/